# SDR AALA20021388

- Difficulty date: October 1, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 25301
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SEATS 23, 24 AND 26 INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
